EconPapers    
Economics at your fingertips  
 

Nonlocal boundary value problem for second order abstract elliptic differential equation

Mohamed Denche

Abstract and Applied Analysis, 1999, vol. 4, 1-16

Abstract:

We establish conditions that guarantee Fredholm solvability in the Banach space L p of nonlocal boundary value problems for elliptic abstract differential equations of the second order in an interval. Moreover, in the space L 2 we prove in addition the coercive solvability, and the completeness of root functions (eigenfunctions and associated functions). The obtained results are then applied to the study of a nonlocal boundary value problem for Laplace equation in a cylindrical domain.

Date: 1999
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/4/207419.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/4/207419.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:207419

DOI: 10.1155/S1085337599000135

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:207419